Robust optimality of linear saturated control in uncertain linear network flows

Dario Bauso, Fabio Bagagiolo

Risultato della ricerca: Other

1 Citazioni (Scopus)

Abstract

We propose a novel approach that, given a linear saturated feedback control policy, asks for the objective function that makes robust optimal such a policy. The approach is specialized to a linear network flow system with unknown but bounded demand and politopic bounds on controlled flows. All results are derived via the Hamilton-Jacobi-Isaacs and viscosity theory.
Lingua originaleEnglish
Pagine3676-3681
Numero di pagine5
Stato di pubblicazionePublished - 2008

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Cita questo